# SDR UHLA2010122800334

- Difficulty date: December 28, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 17,422 hours, 10,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT CENTER AISLE SEAT TRACK SUPPORT BEAM FROM FR12 TO FR17.  REMOVED AND REPLACED RT CENTER SEAT TRACK BEAM IAW EMB 170 SRM 51-40-02, 51-41-02, 51-43-03.
